# SDR 17GR2016051600001

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N89VG
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885112
- Aircraft time: 4,513 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Mlg Ww
- Part time: 4,513 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMING INSPECTION AS PART OF SB 1161, DISCOVERED CRACKS IN BOTH WHEEL WELLS. CRACKS WERE VISIBLE WITHOUT NDT INSPECTION. THE WERE RADIATING FROM THE LOWER CORNER UP.
